amoxicillin Rash is a type of rash in which mostly children develop skin irritation. This is caused due to antibiotics like Ampillicin and Amoxichilin, which treat different types of bacterial infections. Common symptoms include Hives (raised, itchy swellings of red or white color), Maculo-Papular Rash ( flat, red rash on the skin which are raised, small or pale). Girls suffer this rash more often than boys, so do some lymphatic Leukemia patients. In most of the cases, these rashes go away as soon as the medication is stopped, but if at any point it becomes unbearable, a doctor needs to be consulted. Drinking plenty fluids can help flush out the medicine, or by taking an oatmeal bath. If the rash has lasted for a few days, giving medications such as Benadryl can help soothe the rash. If a bloody diarrhea develops along with the rash, the doctor needs to be informed right away.
How does Amoxicillin Rash look like?
The rash appears to be dark or red, which are small and flat.
Here are some pictures of Amoxicillin Rash.